MathSciNet Relay Station
MathSciNet bibliographic data
MR481142 (58 #1285) 32M05
Fujiki, Akira On automorphism groups of compact Kähler manifolds. Invent. Math. 44 (1978), no. 3, 225–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement